# SDR DALA2015022201754

- Difficulty date: February 21, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 109,433 hours, 15,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AMDS WC 5312-01170-05 FOR EM 5312-01170, MAINTENANCE FOUND A CRACK INDICATION DURING THE ULTRASONIC INSPECTION OF THE FAILSAFE STRAP UNDER THE LT FS955 BULKHEAD FITTING, PICKLE FORK FITTING. THIS ER/A AUTHORIZES PERFORMANCE OF THE SB FAILSAFE STRAP REPAIR, REF SB 767-53A0100, REV 3).  REPAIRED IAW ERA 532849-14AD.
